# SDR CHQA20070053

- Difficulty date: September 17, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 12,943 hours, 9,896 cycles
- Engine: Allsn AE3007A
- Engine time: 14,973 hours, 11,454 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1357
- Condition: Faulted
- Location: Mlg Brakes
- Part time: 15,404 hours, 11,543 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

STL TO MSP - UPON LOWERING LANDING GEAR ON FINAL APPROACH, CREW RECEIVED "INBOARD BRAKE INOP" EICAS MESSAGE.  THE CREW DID A GO-AROUND TO CONSULT THE QRH AND EVALUATE THE SITUATION.  AS A PRECAUTION, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED ON THE LONGEST RUNWAY.  THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT WITH THE CMC TO THE INBOARD BRAKE CONTROL VALVE, WHICH WAS REPLACED AND THE AIRCRAFT BRAKING SYSTEM OPS CHECKED GOOD.
